Academic Journals Database
Disseminating quality controlled scientific knowledge

Disuguaglianze di Harnack per operatori di evoluzione ipoellittici: aspetti geometrici ed applicazioni Harnack inequalities for hypoelliptic evolution operators: geometric issues and applications

ADD TO MY LIST
 
Author(s): Sergio Polidoro

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 3;
Issue: 1;
Start page: 1;
Date: 2012;
Original page

Keywords: hypoelliptic equations | Harnack inequality | potential theory | Malliavin calculus

ABSTRACT
Consideriamo Equazioni alle Derivate Parziali lineari del secondo ordine in forma di "somma di quadrati di campi vettoriali di Hörmander piu un termine di drift" in un dominio assegnato. Dimostriamo che una disuguaglianza di Harnack vale in ogni sottoinsieme compatto dell'insieme raggiungibile denito in termini dei compi vettoiali che definiscono l'Equazione alle Derivate Parziali considerata. Applichiamo quindi le disuguaglianze di Harnack per dimostrare stime asintotiche dal basso per la densità congiunta di un'ampia classe di processi stocastici. Analoghe stime dall'alto sono dimostrate per mezzo del Calcolo di Malliavin.We consider linear second order Partial Differential Equations in the form of "sum of squares of Hörmander vector fields plus a drift term" on a given domain. We prove that an Harnack inequality holds for every compact subset of the interior of the attainable set defined in terms of the vector fields that define the Partial Differential Equation considered. We then ally Harnack's inequalities to prove asymptotic lower bounds of the joint density of a wide class of stochastic processes. Analogous upper bound are proved by Mallilavin's calculus.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?